Are my lips even after Juvederm? (photos)

I got juvederm 3 days ago now, I believe all the swelling has gone down but I had some problems when she was injecting. She said she hit a nerve so she had to get the last bit she injected (said this was the amount of a finger nail) so she was squeezing my lip to get it out, I then formed a blood blister which she had to pop. I know this is completely unprofessional and won't be going to see her again. I just wanted to know if she had squeezed the product out if this would make my lips uneven

Doctor Answers 11

Lips uneven after Juvederm? 3 days post procedure.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your photos.  Sometimes there may be some contour irregularities after injection.  This can be due to the product placement, bruising, or other issues.  You are very early in your post procedure course.  In our office, we usually wait 10 to 14 days before seeing a patient back as we know there will be swelling.  Swelling can be present for a while, even longer if there was any bruising.  Often contour irregularities can be smoothed out.  Please let your well trained, experienced injector know about your concerns.



Las Vegas Plastic Surgeon
4.6 out of 5 stars 17 reviews

Swelling

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Your swelling from filler in the lips can last for a week to 10 days so, for now, give it time. Hopefully, the unevenness will resolve itself. If not, return to your surgeon for an evaluation. Best, Dr. Nazarian

Sheila S. Nazarian, MD
Beverly Hills Plastic Surgeon
4.8 out of 5 stars 56 reviews

Uneven Lips After Juvederm

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Swelling after filler in the lips can last for about a week.  Hopefully the uneven look is due to swelling.  If it persists after 7-10 days, you should get an evaluation.  Since you have decided not to see your injector again, seek out someone who has been injecting for a long time so that he/she can help you.

You might also like...

Uneveness after lip filler

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Injection of lip filler is an exacting technical issue as creating symmetry is the goal. Uneveness early on after injection can be the result of swelling and further correction should wait. If the swelling persists after this point further injections or dissolving of filler may be necessary to create a more symmetrical appearance.

Anil R. Shah, MD
Chicago Facial Plastic Surgeon
4.8 out of 5 stars 181 reviews

Juvederm

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Hi & thank you for your question.

Your lips will most likely  have some swelling for 7-10 days.If you are still unhappy with the results at that time, contact your physician/injector for additional treatment.

Hope this helps

Lips Swelling and Uneven After Injections

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
I suggest a second opinion or if you are concerned speak to your physician.  This can be revesred if you are not happy.  Cannula injectoins help prevent long term complications.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 207 reviews

Filler

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
The best person to help you is your treating physician. I suggest you see them in person or see another board certified surgeon or physician in your area. An in-person evaluation is needed to adequately evaluate your situation and options.

The foregoing information provided is not intended nor implied to be a substitute for professional medical advice, it is provided for educational purposes only.
You assume full responsibility for how you choose to use this information.
Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment or discontinuing an existing treatment. Talk with your healthcare provider about any questions you may have regarding a medical condition.

Asif Pirani, MD, FRCS(C)
Toronto Plastic Surgeon
5.0 out of 5 stars 35 reviews

Uneven lips after Juvederm

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Hello ipierrie,

The lips tend to swell after injections for the first 2-3 days.  The swelling stays there for a few days and around day 5 the swelling begins to go away.  Most of the swelling will be gone by 7-10 days. Because she was squeezing your lip, that area will tend to swell more and take a little longer to go away.  After 2 weeks if you still aren't happy with the result then you can receive a little more product in the less full side.  I'd recommend a facial plastic surgeon, plastic surgeon, or dermatologist for your injection.  

I hope this helps and good luck.  

William Marshall Guy, MD
The Woodlands Facial Plastic Surgeon
5.0 out of 5 stars 31 reviews

Swelling takes time

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
You are worrying too much.    Swelling takes time.   In a month you will have a better idea where you are.   See a plastic surgeon for review and advice.   See the doctor that treated you also.   My Best,  Dr Commons

Juvederm

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Swelling can take up to two weeks to go down after injection into the lips with Juvederm. If the area still looks uneven after all swelling has subsided, I would recommend getting a consult with a board certified dermatologist for a consult to even out your lips.

Lenore Sikorski, MD
Orange County Dermatologist
4.4 out of 5 stars 25 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.